# SDR 06FDEA0259

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION E-BAY RT MID CHORD FOR NWW HOR. FLANGE LWR SURFACE STA 312 - 328 RBL 16 WL 168 AND ON VERTICAL FLANGE STA 302 RBL 15 WL 170.  REMOVED AND REPLACED NOSE WHEEL WELL R/H MID CHORD IAW SRM 51-30-2, 51-30-5.
